# SDR REXA2022022200251

- Difficulty date: January 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SSH670312102
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R IS CORRODED BETWEEN F.S. 319 TO F.S. 333. - REMOVED AND REPLACED STR22R AND SPLICE JOINT FROM FS280-FS333 IAW CRJ 900 SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01 AND 51-21-16-001-001-A01.
